Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
OnTheSpot

Wow, month 3 is killing me

Recommended Posts

After a 3 week breakout stage initially, I have had hardly any spots and the scars are healing nicely.

Now however I hit month 3 (60mg a day) it is starting to bite big time. Don't get me wrong I love not having spots but my lips split around the edge and are very red and clown like, with a chellitis type ring around them. They are really burning and swollen.

Also the hair is thinning quiet a lot. My hair looks long and unkept but look closer and its thin.

Also the skin is really drying out on my face (I look like the snowman some mornings!) and hand rashes.

All in all though if the lips settled down to half what they are now I would be delighted with the results thus far.

Anybody else have similar problems that kicked in at the same sort of time?

Share this post


Link to post
Share on other sites
After a 3 week breakout stage initially, I have had hardly any spots and the scars are healing nicely.

Now however I hit month 3 (60mg a day) it is starting to bite big time. Don't get me wrong I love not having spots but my lips split around the edge and are very red and clown like, with a chellitis type ring around them. They are really burning and swollen.

Also the hair is thinning quiet a lot. My hair looks long and unkept but look closer and its thin.

Also the skin is really drying out on my face (I look like the snowman some mornings!) and hand rashes.

All in all though if the lips settled down to half what they are now I would be delighted with the results thus far.

Anybody else have similar problems that kicked in at the same sort of time?

Sounds like your lips may be infected. See a doctor, who will probably prescribe you an oral antibiotic with or without hydrocortisone cream.

Try over the counter hydrocortisone cream for you hand rashes. Failing that, your doctor will prescribe a prescription strength steroid cream such as betametasone/celestone.

http://www.thefreelibrary.com/Mucocutaneou...nt.-a0218606445

Edited by jimmy188

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×